# SDR SWAA2024102837067

- Difficulty date: September 12, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA277 AND STR10R AT PASSENGER CABIN 2024-572211<[01] REPLACED TIE CLIP AND FASTENERS LOCATED ON STA 277 AND STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02;AND DWG 141A1110 SHEET 18 REV -;DWG 141A8380 SHEET 14 REV-;SRM 51-10-02; ITEM 9;SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED WORK PERFORMED AS RII
